8 doctors weighed in:

I'm taking clonazepam for more than a yer. Panic disorder is getting better. Reducing the med now. Trying to stop. Should'nt I try to stop?

8 doctors weighed in
Dr. LUIS IRIZARRY
Family Medicine
6 doctors agree

In brief: Clonazepam

Make sure you consult with your doctor. Is ok to gradually tapper medication under md supervision.

In brief: Clonazepam

Make sure you consult with your doctor. Is ok to gradually tapper medication under md supervision.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Dr. Alan Wartenberg
Addiction Medicine

In brief: Talk to prescriber

Whoever prescribed the Clonazepam should be your guide to tapering it.
Stopping benzodiazepines is not benign, and can result in many symptoms, including feelings of anxiety that can be just like a panic attack (and potentially seizures). A physician/clinician with experience in tapering this drug should help you, and there should be consideration of using ssri/snri instead, plus psychotherapy.

In brief: Talk to prescriber

Whoever prescribed the Clonazepam should be your guide to tapering it.
Stopping benzodiazepines is not benign, and can result in many symptoms, including feelings of anxiety that can be just like a panic attack (and potentially seizures). A physician/clinician with experience in tapering this drug should help you, and there should be consideration of using ssri/snri instead, plus psychotherapy.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors